# SDR ABXA9600598

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46116
- Engine: Pwa JT3D7
- System (JASC): 2410 · Alternator-Generator Drive
- Part: O-Ring
- Part number: MS17413270
- Condition: Leaking
- Location: Nr 3 Csd
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE OIL QUANTITY SLOWLY DECREASED AFTER TAKEOFF.  THE ENGINE WAS SHUTDOWN WHEN THE OIL QUANTITY REACHED ONE GALLON.  OIL PRESSURE AND OIL TEMPERATURE WAS NORMAL.  ENGINE WINDMILLED AT 29 PERCENT N2 AND 16 PERCENT N1 AFTER SHUTDOWN AT 0445Z.  ENGINE MAINTAINED AN OIL PRESSURE OF 5 PSI AFTER SHUTDOWN.  RESEALED NR 3 ENGINE CSD GARLOCK SEAL AND INSTALLED AN O-RING SEAL ON THE NR 3 ENGINE CSD.  LEAK CHECK AND OPS CHECK GOOD IAW DC8 MM, CHAPTER 24-10-1 AND PRATT AND WHITNEY MM, CHAPTER 72-00.
